Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 199, NWS Topeka, KS

July 13, 2016Brown County, Jackson County, Nemaha County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Jul 13, 2016, 9:26 AM CDT for Brown County, Jackson County, Nemaha County, Kansas. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2016, 9:26 AM CDT (14:26 UTC)
Expired
Jul 13, 2016, 10:15 AM CDT
In force
49 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Brown County, KS, Jackson County, KS, Nemaha County, KS

The radar

The Topeka radar (KTWX), 96 km from the middle of the area, began a volume at 14:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 9:28 AM CDTTSTM WND GST 60Ne Circleville, KSTREE LIMBS ALSO COMING DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 8:07 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 2.4 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2016-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1665 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2016-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 304 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1665 J/kg
Mixed-layer CIN
-200 J/kg
Mixed-layer LCL
1180 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
304 m²/s²
0-3 km storm-relative helicity
265 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

054 
WUUS53 KTOP 131426
SVRTOP
KSC013-085-131-131515-
/O.NEW.KTOP.SV.W.0199.160713T1426Z-160713T1515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
926 AM CDT WED JUL 13 2016

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BROWN COUNTY IN NORTHEASTERN KANSAS...
  NORTHERN JACKSON COUNTY IN NORTHEASTERN KANSAS...
  EASTERN NEMAHA COUNTY IN NORTHEASTERN KANSAS...

* UNTIL 1015 AM CDT

* AT 925 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 7 MILES NORTHEAST OF BERN TO 5 MILES NORTH OF
  POTAWATOMI RESERVATION...MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HOLTON...HIAWATHA...SABETHA...HORTON...WETMORE...EVEREST...
  FAIRVIEW...ROBINSON...MORRILL...WHITING...CIRCLEVILLE...NETAWAKA...
  SOLDIER...GOFF...RESERVE...POWHATTAN...ONEIDA...HAMLIN...
  WILLIS AND KICKAPOO RESERVATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3965 9534 3965 9556 3951 9557 3944 9601
      4000 9594 4000 9534
TIME...MOT...LOC 1425Z 256DEG 41KT 4001 9584 3942 9587 

HAIL...0.88IN
WIND...60MPH
 
$$

GDP
3 follow-up statements
775 
WWUS53 KTOP 131433
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
933 AM CDT WED JUL 13 2016

KSC013-085-131-131515-
/O.CON.KTOP.SV.W.0199.000000T0000Z-160713T1515Z/
BROWN-JACKSON-NEMAHA-
933 AM CDT WED JUL 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR BROWN...NORTHERN JACKSON AND EASTERN NEMAHA COUNTIES...

AT 932 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF MORRILL TO HOLTON...MOVING EAST
AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS REPORTED 60 MPH WINDS WITH TREE
         LIMBS DOWN IN CIRCLEVILLE AT 928 AM CDT.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HOLTON...HIAWATHA...SABETHA...HORTON...WETMORE...EVEREST...
FAIRVIEW...ROBINSON...MORRILL...WHITING...CIRCLEVILLE...NETAWAKA...
GOFF...RESERVE...POWHATTAN...ONEIDA...HAMLIN...WILLIS...
KICKAPOO RESERVATION AND WOODLAWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3965 9534 3965 9556 3951 9557 3946 9594
      4000 9594 4000 9534
TIME...MOT...LOC 1432Z 254DEG 42KT 4003 9575 3948 9573 

HAIL...0.88IN
WIND...60MPH
 
$$

GDP
757 
WWUS53 KTOP 131445
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
945 AM CDT WED JUL 13 2016

KSC131-131455-
/O.CAN.KTOP.SV.W.0199.000000T0000Z-160713T1515Z/
NEMAHA-
945 AM CDT WED JUL 13 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN NEMAHA COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED FOR NEMAHA COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT FOR
NORTHEASTERN KANSAS.

LAT...LON 4000 9534 3965 9534 3965 9556 3951 9557
      3949 9574 3980 9579 4000 9579
TIME...MOT...LOC 1445Z 259DEG 40KT 4000 9566 3953 9554 

$$

KSC013-085-131515-
/O.CON.KTOP.SV.W.0199.000000T0000Z-160713T1515Z/
BROWN-JACKSON-
945 AM CDT WED JUL 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR BROWN AND NORTHEASTERN JACKSON COUNTIES...

AT 945 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHWEST OF FALLS CITY TO MUSCOTAH...MOVING
EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HIAWATHA...SABETHA...HORTON...EVEREST...FAIRVIEW...ROBINSON...
MORRILL...WHITING...NETAWAKA...RESERVE...POWHATTAN...HAMLIN...
WILLIS AND KICKAPOO RESERVATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 4000 9534 3965 9534 3965 9556 3951 9557
      3949 9574 3980 9579 4000 9579
TIME...MOT...LOC 1445Z 259DEG 40KT 4000 9566 3953 9554 

HAIL...0.88IN
WIND...60MPH
 
$$

GDP
405 
WWUS53 KTOP 131516
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1016 AM CDT WED JUL 13 2016

KSC013-131526-
/O.EXP.KTOP.SV.W.0199.000000T0000Z-160713T1515Z/
BROWN-
1016 AM CDT WED JUL 13 2016

...THE SEVERE THUNDERSTORM WARNING FOR BROWN COUNTY HAS EXPIRED...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT FOR
NORTHEASTERN KANSAS.

LAT...LON 4000 9534 3965 9534 3965 9558 4000 9569
TIME...MOT...LOC 1508Z 256DEG 41KT 4000 9554 3966 9544 

$$

GDP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 6:42 AM CDT, 2 hours 44 minutes earlier.

Area forecast discussion, Jul 13, 6:42 AM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
National Weather Service Topeka KS
642 AM CDT WED JUL 13 2016

...Update to aviation forecast discussion...

.SHORT TERM...(Today and Tonight)
Issued at 301 AM CDT WED JUL 13 2016

A complex of storms was located across northeast CO and northwest
KS early this morning. This complex of thunderstorms will begin to
forward propagate to the east and southeast along a deeper moisture
and instability axis that extends from south central KS and northwest
OK, northwest into northeast CO. If this complex of storms becomes
severe with damaging wind gusts as it moves southeast across west
central KS it may move into the southwest and southern counties of
the CWA after 12Z with the potential for severe wind gusts and heavy
rainfall generally south of I-70. The 00Z Nam model keeps the
complex southwest and south of the CWA during the morning hours. The
WRF solutions move the complex of storms across the southwest
counties after 12Z, then across the southern counties of the CWA
through the mid and late morning hours. The GFS moves the complex
due east across southern NE which clips the northern counties of the
CWA. The experimental HRRR moves the complex of storms east along
and just south of I-70 from 12Z through 17Z. The best chance for
strong to severe winds from this complex of thunderstorms will be
along and south of the nearly stationary outflow boundary which
extends along I-35 from south of KC, west-southwest to north of
Emporia, then due west. south of Salina, to north of Great Bend. If
this boundary drifts northward then there may be more of chance for
stronger winds up to I-70. Also, during the mid morning hours across
east central KS the boundary layer may mix deep enough with steep
lapse rates from 850mb to the surface for stronger winds aloft to be
entrained to the surface, if the complex of storms maintains it
intensity as it shifts east-southeast across the southern counties
of the CWA.

Wednesday afternoon through Tonight, the complex of storms will move
east-southeast across western MO. The outflow boundary may push
south of the CWA but should wash out across southeast KS. A weak
front will push southeast across the CWA and thunderstorms may
redevelop along and south of the weak surface front. The WRF and
experimental HRRR solutions show the surface outflow boundary
maintaining itself through the afternoon hours along and southeast
of I-35 where a line of storms or a complex of storms will develop
and push southeast of the CWA during the early to mid evening hours.
The NAM and GFS develop thunderstorms farther north across northeast
KS along the front during the afternoon hours, then forms a complex
of thunderstorms that tracks southward across east central KS during
the evening hours. At this time, I'm leaning more towards the meso
scale models. Any complex of thunderstorms may produce severe wind
gusts and heavy rainfall. Initial isolated to scattered
thunderstorm development may produce large hail. The NAM model
increases MLCAPE to over 5,000 J/KG this afternoon, which may be a
bit over done but if we see insolation this afternoon with dewpoints
in the mid 70s, we could see MLCAPES in the 3,000 to 4,000 J/KG
range. It will depends on where the storms develop to which areas
will have the best chances for severe thunderstorms during the
afternoon and evening hours.

Highs Today will depend on the track and timing of the mid and late
morning thunderstorm complex and if the cloud cover will scatter out
during the afternoon hours. If we see insolation this afternoon most
areas could see lower to mid 90s. If the thunderstorm complex moves
across the southern counties a few hours slower then east central KS
may keep cloud cover through the afternoon hours and highs may only
reach the mid and upper 80s. I think we will see break in the cloud
cover later this afternoon and have went with highs in the lower 90s
across the eastern and northern counties with mid 90s across the
southeast counties of the CWA.

.LONG TERM...(Thursday through Tuesday)
Issued at 301 AM CDT WED JUL 13 2016

Tomorrow the lingering frontal boundary should be located somewhere
in east central or southeast KS. The consensus is that it may be
located just south of the forecast area especially with storm
outflows pushing southward and reinforcing the boundary near the
OK/KS state line. The 12 km NAM is aggressive with developing an MCS
within the upslope flow over the high plains, and moving that MCS
along this boundary during the day Thursday. The WRF solutions
develop diurnal storms along the boundary in southeast KS. The other
larger scale models do not support this MC, and instead show
isolated to scattered storms developing late afternoon due to peak
heating and low level convergence similar to the WRF. There is a
chance this activity remains further south depending on the boundary
location. Given the uncertainty with morning showers and storms it
is difficult to determine if the environment will become favorable
for strong to severe storms Thursday afternoon. Instability if
realized should support a damaging wind threat and possibly hail. An
MCS during the afternoon would pose a wind threat as well.

A shortwave may also move across KS in the late evening into the
overnight and possibly support an MCS that could clip the far
southern forecast area. The track of this wave keeps gradually
shifting southward. Northwest flow aloft continues with subtle waves
moving over the region. Return flow will develop across the area
bringing moisture back northward. This pattern will favor possible
MCSs especially during the overnight with the strengthening of the
low level jet. This scenario may occur Friday night, but is too far
out to nail down exact timing and location. Mid level ridge begins
to build over KS, which pushes the storm track further north. One
more cold front may try to reach northern KS Sunday night and
Monday, but may only bring a small chances for storms to the area.
Beyond that looks rather dry and hot as the ridge centers overhead
into late week.

&&

.AVIATION...(For the 12Z TAFS through 12Z Thursday Morning)
Issued at 633 AM CDT WED JUL 13 2016

A complex of thunderstorms across portions of central KS will
continue moving east down the I-70 corridor throughout the
morning hours. Introduce VCTS at 13Z and TSRA at 14Z for the
Manhattan terminal. TSRA activity is expected to arrive at the
Topeka terminals near 15Z with VCTS possible after 14Z. Winds are
expected to shift to a northerly direction during the thunderstorm
activity with gusts 35+ knots. Thunderstorm activity should exit
MHK by 17Z and by 18Z at the Topeka terminals. Another round of
thunderstorm are possible this evening into the overnight. Will
continue to refine timing on those thunderstorms in future
outlooks.

&&

.TOP Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...Gargan
LONG TERM...Sanders
AVIATION...Baerg
Hazardous weather outlook, Jul 13, 3:16 AM CDT, 6 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
316 AM CDT WED JUL 13 2016

KSZ008>012-020>024-026-034>040-054>056-058-059-140830-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
316 AM CDT WED JUL 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

A COMPLEX OF STRONG TO SEVERE STORMS COULD MOVE THROUGH CENTRAL
AND EAST CENTRAL KANSAS LATE MORNING AND EARLY AFTERNOON. THE
CHANCE FOR STRONG TO SEVERE THUNDERSTORMS IS AGAIN POSSIBLE THIS
AFTERNOON AND EVENING MAINLY ACROSS NORTHEAST AND EAST CENTRAL
KANSAS. THE MAIN THREAT THROUGH OUT THE DAY WILL BE DAMAGING WIND
AND POSSIBLY HAIL. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE WITH
THESE STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS ANOTHER SLIGHT CHANCE FOR SEVERE THUNDERSTORMS THURSDAY
AFTERNOON AND EVENING FOR AREAS ALONG AND SOUTH OF INTERSTATE 35.
LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT...
HTTP://WWW.WEATHER.GOV/TOP/SITREP

In the hours before

Local storm report, Jul 13, 8:47 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
847 AM CDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 AM     TSTM WND GST     MANHATTAN               39.18N 96.57W
07/13/2016  M57 MPH          RILEY              KS   EMERGENCY MNGR

&&

BAERG
Local storm report, Jul 13, 8:58 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
858 AM CDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 AM     TSTM WND GST     8 SW WAMEGO             39.11N 96.39W
07/13/2016  E60 MPH          WABAUNSEE          KS   TRAINED SPOTTER

&&

BAERG
Local storm report, Jul 13, 9:09 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
909 AM CDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 AM     TSTM WND GST     WAMEGO                  39.20N 96.31W
07/13/2016  E60 MPH          POTTAWATOMIE       KS   EMERGENCY MNGR

&&
Local storm report, Jul 13, 9:10 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
910 AM CDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 AM     HAIL             WAMEGO                  39.20N 96.31W
07/13/2016  E0.88 INCH       POTTAWATOMIE       KS   EMERGENCY MNGR

&&
Local storm report, Jul 13, 9:20 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
920 AM CDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 AM     TSTM WND GST     S BELVUE                39.22N 96.18W
07/13/2016  E65 MPH          POTTAWATOMIE       KS   TRAINED SPOTTER

&&

BAERG
Local storm report, Jul 13, 9:22 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
922 AM CDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 AM     TSTM WND DMG     OLSBURG                 39.43N 96.62W
07/13/2016                   POTTAWATOMIE       KS   EMERGENCY MNGR

            NUMEROUS TREES 2 FEET IN DIAMETER ARE UPROOTED.

&&

BAERG

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 11:49 PM CDTSpecial Weather StatementTOPOsage26 min
Jul 13, 7:01 AM CDTSevere Thunderstorm WarningTOPCloud, Ottawa44 min
Jul 13, 7:42 AM CDTSevere Thunderstorm WarningTOPClay, Dickinson, Ottawa48 min
Jul 13, 8:10 AM CDTSevere Thunderstorm WarningTOPClay, Dickinson, Geary, Pottawatomie, Riley, Wabaunsee50 min
Jul 13, 8:48 AM CDTSevere Thunderstorm WarningTOPMarshall, Nemaha, Pottawatomie42 min
Jul 13, 8:54 AM CDTSevere Thunderstorm WarningTOPJackson, Pottawatomie, Riley, Shawnee, Wabaunsee66 min
Jul 13, 9:36 AM CDTSevere Thunderstorm WarningTOPDouglas, Jefferson, Osage, Shawnee39 min
Jul 13, 12:15 PM CDTSpecial Weather StatementTOPDouglas15 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.